Hello ladies! So, I've been using Ortho Evra (brand only) for about 4 months now. I love it! Except for the fact it causes bad skin irritations and the sucker comes off constantly ..uggh; however, compared to everything else out there, this is still the best birth control for me. I wanted to ask what is everyone else using for the skin irritation? I'm African-American; so, I need something to get rid of the discoloration ..any suggestions?
Oh dear. What is the discoloration red or white? I honestly don't know what to do about it. I used to get red from the estrogen patch I wore, and I used otc cortisone cream on it after I cleaned it off. I would ask my dr about it. I'm sure you're not the first person to have this problem.
- Ortho Evra Information for Consumers
- Ortho Evra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Evra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ortho Evra - where patch was is itchy. Looks like there is a rash, sunburnt and dry, is this normal?
Posted 11 Sep 2011 • 1 answer
Posted 22 Mar 2015 • 1 answer
Posted 5 Jun 2015 • 1 answer
Posted 24 Nov 2015 • 1 answer
Ortho Evra - I started the patch on the 14th of June and on the 5th day of being on the patch I was?
Posted 21 Jun 2016 • 0 answers